HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

A REMARK ON THE NORMALIZATION OF THE STANDARD ZETA VALUES FOR SIEGEL MODULAR FORMS

Files in This Item:
pre942.pdf110.69 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/84089

Title: A REMARK ON THE NORMALIZATION OF THE STANDARD ZETA VALUES FOR SIEGEL MODULAR FORMS
Authors: Katsurada, Hidenori Browse this author
Issue Date: 1-Jun-2009
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 942
Start Page: 1
End Page: 11
Abstract: In [8], we gave the normalization of the standard zeta alues for Siegel modular forms, and considered the relationship etween such values and congruence of cuspidal Hecke eigenforms. n this paper we give more reasonable normalization for such values nd improve our previous result.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69749
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University